# SDR IPXA2023111529269

- Difficulty date: November 4, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 57,915 hours, 8,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 65B131536
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* L1 MAIN ENTRY DOOR OUTER OPEN HANDLE DOES NOT SPRING BACK TO LATCHED POSITION WHEN CLOSING DOOR FROM OUTSIDE OR THE INSIDE IN ONE OF ITS 180 DEGREE POSITIONS PHYSICAL INSPECTED AND FOUND THE L1 MAIN ENTRY DOOR COLLAR/CLUTCH WORN OUT. REPLACED THE COLLAR/CLUTCH AS PER B747-400 AMM 52-11-13/401 AND PERFORMED L1 MAIN ENTRY DOOR HANDLE MECHANISM ASSY OPS TEST RESULT "SATIS" AS PER B747-400 AMM 52-11-13-705-001. DMI CLEARED AND PLACARD REMOVED.
